# SDR SIMA20230110001

- Difficulty date: January 10, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 17152666801
- Condition: Inoperative
- Location: Lh4, Lh8, Rh10,
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOILUMINESENT LIGHT INOP INDICATOR STRIPS LH4 LH8 , RH10, AND RH12 CRACKED-C/A-COMPLETE:RAR PHOTOILUMINESENT INDICATOR STRIPS LH4 LH8 , RH10, AND RH12 IAW EMB 175 AMM 33-50-21
